Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 380, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2006, 10:11 PM CDT for Franklin County, Saint Charles County, Saint Louis County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2006, 10:11 PM CDT (03:11 UTC)
- Expired
- Jun 28, 2006, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 11 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:49 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 28, 9:49 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 949 PM CDT WED JUN 28 2006 .DISCUSSION... MID LVL INSTABILITY WHICH HAS BEEN LURKING OVR E CNTRL MO SINCE LT AFTN IN THE FORM OF ACCAS HAS BEGUN TO IGNITE TSRA IN A NRW AREA FROM MEXICO...THRU WARRENTON AND WATERLOO...TO NR CHESTER AND SPARTA. AS MID LVL WRM ADV INCRS OVRNIGHT BLV THAT PCPN WL GRDLY EXPAND IN CVG...SO HV UPPED POPS AFT MIDN IN ALL BUT NE COUNTIES. UPWARD ADJ WAS RTLVLY MINOR...AND MAY NEED TO MAKE FURTHER ADJ DEPENDING UPON TRENDS OVR THE NXT FEW HRS. TRUETT && .AVIATION... FOR THE 00Z TAFS...WK CDFNT EXTDS FM NR MCI E-SE THRU STL ATTM. THE ERN PTN OF THIS FNT SHOULD DROP FURTHER SWD TGT AS THE SFC RDG OVR THE NRN PLAINS MOVS E-SEWD THRU THE GRT LKS REGION. THIS FNT SHOULD EXTD FM W CNTRL MO SE THRU SRN IL BY 12Z THU. ISOLATED CONVECTION HAS DVLPD S OF THIS FNT ACRS THE SRN PTN OF THE CWA. WHILE ISOLATED SHRA OR TSRA MAY DVLP NR THIS FNT IN COU...STL OR SUS THE RISK APRS TOO LOW TO INCLUDE ANY MENTION OF SHRA/TSRA IN THE TAF FCST FOR TGT. WILL JUST INCLUDE SCT WAA MID LVL CLOUDS IN THE TAFS TGT. SCT DIURNAL CUMULUS CLOUDS SHOULD DVLP AGAIN BY LATE THU MRNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 28, 4:00 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT WED JUN 28 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 400 PM CDT WED JUN 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AREAWIDE. SOME STORMS MAY APPROACH SEVERE LIMITS EARLY THIS EVENING IN SOUTHERN ILLINOIS... CONTAINING HAIL APPROACHING DIME SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE AREAWIDE UNTIL FRIDAY MORNING AS THE FRONT LINGERS IN OUR REGION. SOME OF THE STORMS COULD BE SEVERE ON THURSDAY NIGHT...WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. THERE IS AN ADDITIONAL CHANCE FOR THUNDERSTORMS FROM SATURDAY NIGHT THROUGH INDEPENDENCE DAY AS ANOTHER COLD FRONT SLOWLY PUSHES THROUGH OUR AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:33 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 57 min |
| Jun 28, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 61 min |
| Jun 28, 10:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 39 min |
| Jun 28, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Ralls | 59 min |
| Jun 28, 11:15 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 30 min |
| Jun 28, 11:45 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 45 min |
| Jun 28, 11:52 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 38 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 46 min |
| Jun 28, 11:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 40 min |
| Jun 29, 12:07 AM CDT | Severe Thunderstorm Warning | LSX | Randolph, Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.